# SDR UPS00831406

- Difficulty date: January 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,1 LEFT WING LOWER SKIN AT STA XFS427.0 19 INCHES FWD OF THE SPAR IS CRACKED AT 3 FASTENERS.  REPAIRED AREA IAW DC8-5720-4087.
